# SDR SCNA98003

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED BETWEEN BS 312 AND BS 328, WL 207, RT BL 48 INCH (APPROX).  FABRICTAED AND INSTALLED NEW FLOOR SUPPORT IN ACCORDANCE WITH BOEING SRM 53-12-3, 51-10-2 AND 53-11-3.
